Research

Patterns of patchy spread in deterministic and stochastic models of biological invasion and biological control


Reference:

Petrovskii, S. V., Malchow, H., Hilker, F. M. and Venturino, E., 2005. Patterns of patchy spread in deterministic and stochastic models of biological invasion and biological control. Biological Invasions, 7 (5), pp. 771-793.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/s10530-005-5217-7

Details

Item Type Articles
CreatorsPetrovskii, S. V., Malchow, H., Hilker, F. M. and Venturino, E.
DOI10.1007/s10530-005-5217-7
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16205

Export

Actions (login required)

View Item